# SDR AALA202402078445

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,151 hours, 37,700 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON GATE DEPARTURE, DOOR 1R DID NOT SHOW ARMED. MAINTENANCE FOUND THE R1 DOOR ARMING LEVER HANDLE INSTALLED ON THE WRONG SIDE OF THE ARMING LEVER. MAINTENANCE INSTALLED THE HANDLE ON THE CORRECT SIDE OF THE LEVER AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. R1 DOOR ARMS CORRECTLY AND DOOR ARMING INDICATION CHECKS OK.
